MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568425010A
Medical Device Problem Codes Break (1069); Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name:(b)(6) initial reporter: getinge technician.The serial number for the medical device referred to in this medical device report has not been received, and therefore, no udi number can be provided.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights- powerled.As it was stated, upon the device inspection one out of the six fixation screws holding the device main tube were broken.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.
 
Additional Manufacturer Narrative
The correction of b5 describe event or problem, d1 brand name, h4 device manufacture date and h6 medical device - problem code fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: getinge became aware of an issue with one of surgical lights- powerled.As it was stated, upon the device inspection one out of the six fixation screws holding the device main tube were broken.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.Corrected b5 describe event or problem: getinge became aware of an issue with one of surgical lights - powerled.As it was stated, upon the device inspection one out of the six fixation screws holding the device main tube were broken.It was also stated and confirmed by photographic evidence the paint was chipping off on fork, headlight and handle.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screws holding the device configuration may lead to the device detachment from the ceiling and serious injury and any particles falling off into sterile field or during procedure may cause contamination.Previous d1 brand name: powerled.Corrected d1 brand name: powerled tm.Previous h4 device manufacture date: 06/14/2018.Corrected h4 device manufacture date: 07/04/2018.Previous h6 medical device - problem code: material integrity problem/break corrected h6 medical device - problem code: mechanical problem/detachment of device or device component, material integrity problem/degraded/peeled/delaminated getinge became aware of an issue with one of surgical lights - powerled.As it was stated, upon the device inspection one out of the six fixation screws holding the device main tube were broken.It was also stated and confirmed by photographic evidence the paint was chipping off on fork, headlight and handle.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screws holding the device configuration may lead to the device detachment from the ceiling and serious injury and any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since paint chipping and broken suspension screws could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.A root cause analysis for paint peeling problem was performed by subject matter experts and concluded that all maquet sas products comply with: - current version of iec 60601-1 general requirements for basic safety and essential performance.- current version of iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.- paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.- disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid collisions between devices.Visual inspections during the cleaning allow to detect the painting defect, we recommend to perform corrective maintenance to rectify the default after its detection.Minor paint chip can be repaired with touch up paint, nevertheless, the parts impacted by serious damage must be replaced.In case of rupture, the failure of the screws is related to fatigue stresses due to moderate shear overload.All facies have a fatigue failure zone more or less extensive.Initiated at the bottom of the thread, the repeated low mechanical stresses caused the breakage of a first screw.The rupture of the other screws corresponds to progressive propagation of the shear effect.The yearly preventive maintenance program mentions: - to check the suspension fixing screws.It is also indicated to not retighten the screws during maintenance.If screws appear loosened replace them.- to replace the 6 fixing screws every 6 years.In april 2019 getinge transmitted the service bulletin 98a on getinge online reminding to carry out preventive maintenance and wearing parts replacement to ensure the device safety, the service bulletin 98a mentions to replace the suspension fixing screws every 6 years during the preventive maintenance.Moreover, the voluntary fsca-808092, relating the maintenance program on maquet sas¿ or light systems, was communicated in september 2023, in order to focus especially the periodic replacement of the suspension fixing screws.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled.As it was stated, upon the device inspection one out of the six fixation screws holding the device main tube were broken.It was also stated and confirmed by photographic evidence the paint was chipping off on fork, headlight and handle.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screws holding the device configuration may lead to the device detachment from the ceiling and serious injury and any particles falling off into sterile field or during procedure may cause contamination.

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23321089
Report Number9710055-2025-0000276
Device Sequence Number16105209
Product Code FSY
UDI-Device Identifier03700712402563
UDI-Public(01)03700712402563
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568425010A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown